[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.237.138.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1966

ERRATA

Arch Dermatol. 1966;93(1):148. doi:10.1001/archderm.1966.01600190154036

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the article "An Unusual Vasculitis Due to Diphenhydramine," by Drs. P. M. Davenport and R. E. Wilhelm, published in the November 1965 issue of the Archives, page 577, the following footnotes were inadvertently omitted.

From the Department of Dermatology, Wayne State University, School of Medicine, Detroit, and Section of Dermatology and Allergy, Veterans Administration Hospital, Dearborn, Mich.

This study was aided by US Public Health Service Training grant TI-AM-2667.

First Page Preview View Large
First page PDF preview
First page PDF preview
×